Skip to Content

Can Lamotrigine cause a hard lump on back of neck?

Responses (2)

DzooBaby 9 Sep 2013

Probably not due to the medication. Please go into your Drs office and let him evaluate it. Any lump like this should be evaluated by your Dr. (unless you know a reason for the lump like you smacked yourself into something)

wolfie_2004 1 Oct 2013

I don't know about the back of the neck, but I have developed a lump on the bottom of my left wrist so I think it is possible. I have been on Lamotrigine for about 2 months now. I am seeing my doctor in 2 days to get it looked at and find out for sure.

itsangie23 1 Oct 2013

Thanks. It actually went away after a few days. Have you Also been overly tired on Lamotrigine? I am only at 75 mgs and im wiped all day :(

wolfie_2004 2 Oct 2013

I am at 150mg twice a day 6pills in am and 6 in pm, one thing it does is really me nauseous for awhile. I have noticed some fatigue but not too much.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Goitre disappeared? !?

Posted 17 Jan 2015 1 answer

Multiple Lumps in Neck?

Posted 10 Feb 2015 1 answer

Bathilin cyst Marsupilization recovery?

Posted 2 Nov 2015 0 answers

Painless lump under left side of chin?

Posted 8 Dec 2015 1 answer